I had been getting an IV and then an oral tapor of prednisone. After 3 days I had a great amount of energy! Wasn't sleeping much though. I took the final oral tapor yesterday and now am fighting an upset stomach, nausia and flushing. The energy is fading and some MS symptoms have returned. Is this how it usually happen or did I just get a taste o what it use to like?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...